There are many papers related to stability, some on suppression or on stabilization are one type of them. Functional differential systems are common and important in practice. They are special situations of neutral differential systems and generalization of ordinary differential systems. We discussed conditions on suppression on functional system with Markovian switching in our previous work: “Suppression of Functional System with Markovian Switching”. Based on it, by slightly modifying and adding some conditions, we get this paper. In this paper, we will study a functional system whose coefficient satisfies the local Lipschitz condition and the one-sided polynomial growth condition under Markovian switching. By introducing two appropriate intensity Brownian noise, we find the potential explosion system stabilized.
 X. Mao, G. Marion and E. Renshaw, “Environmental Noise Suppresses Explosion in Population Dynamics,” Stochastic Processes and their Applications, Vol. 97, No. 1, 2002, pp. 96-110.
 X. Mao, S. Sabanis and E. Renshaw, “Asymptotic Behaviour of the Stochastic Lotka-Volterra Model,” Journal of Mathematical Analysis and Applications, Vol. 287, No. 1, 2003, pp. 141-156.
 Y. Song and C. T. H. Baker, “Qualitative Behaviour of Numerical Approximations to Volterra Integro-Differential Equations,” Journal of Computational and Applied Mathematics, Vol. 172, No. 1, 2004, pp. 101-115.
 F. Wu and S. Hu, “Positive Solution and Its Asymptotic Behaviour of Stochastic Functional Kolmogorov-Types System,” Journal of Mathematical Analysis and Applications, Vol. 364, No. 1, 2012, pp. 104-118.
 Y. Xu, F. Wu and Y. Tan, “Stochastic Lotka-Volterra System with Infinite Delay,” Journal of Computational and Applied Mathematics, Vol. 232, No. 2, 2009, pp. 472-480.
 F. Wu, X. Mao and S. Hu, “Stochastic Suppression and Stabilization of Functional Differential Equations,” Systems & Control Letters, Vol. 59, No. 12, 2010, pp. 745753.
 F. Wu and S. Hu, “Stochastic Functional KolmogorovType Population Dynamics,” Journal of Mathematical Analysis and Applications, Vol. 347, No. 2, 2008, pp. 534-548.
 Y. Ji and H. J. Chizeck, “Controllability, Stabilizability and Continuous-Time Markovian Jump Linear Quadratic Control,” IEEE Transaction on Automatic Control, Vol. 35, No. 7, 1990, pp. 777-788.
 X. Feng, K. A. Loparo, Y. Ji and H. J. Chizeck, “Stochastic Stability Properties of Jump Linear Systems,” IEEE Trans. Automat. Control, Vol. 31, 1992, pp. 38-53.
 Y. Shen and J. Wang, “Almost Sure Exponential Stability of Recurrent Neural Networks with Markovian Switching,” IEEE Transaction on Neural Network, Vol. 20, No. 5, 2009, pp. 840-855.
 Z. Wang, Y. Liu and X. Liu, “State Estimation for Jumping Recurrent Neural Networks with Discrete and Distributed Delays,” Neural Networks, Vol. 22, No. 1, 2009, pp. 41-48.
 P. Bolzern, P. Colaneri and G. De Nicolao, “On Almost Sure Stability of Continuous-Time Markov Jump Linear Systems,” Automatica, Vol. 42, No. 6, 2006, pp. 983-988.
 Z. Fei, H. Gao and P. Shi, “New Results on Stabilization of Markovian Jump Systems with Time Delay,” Automatica, Vol. 45, No. 10, 2009, pp. 2300-2306.
 L. Huang, X. Mao and F. Deng, “Stability of Hybrid Stochastic Retarded Systems,” IEEE Transactions on Circuits and Systems I: Regular Papers, Vol. 55, No. 11, 2008, pp. 3413-3420.
 X. Mao, “Stability of Stochastic Differential Equations with Markovian Switching,” Stochastic Processes and their Applications, Vol. 79, No. 1, 1999, pp. 45-67.
 X. Mao and C. Yuan, “Stochastic Differential Equations with Markovian Switching,” Imperial College Press, London, 2006. http://dx.doi.org/10.1142/p473
 X. Mao, G. G. Yin and C. Yuan, “Stabilization and Destabilization of Hybrid Systems of Stochastic Differential Equations,” Automatica, Vol. 43, No. 2, 2007, pp. 264273.
 C. Yuan and J. Lygeros, “On the Exponential Stability of Switching Diffusion Processes,” IEEE Transaction on Automatic Control, Vol. 50, No. 9, 2005, pp. 1422-1426.
 C. Yuan and J. Lygeros, “Stabilization of a Class of Stochastic Differential Equations with Markovian Switching,” Systems Control Letters, Vol. 54, No. 9, 2005, pp. 819-833.
 C. Yuan and G. Yin, “Stability of Hybrid Stochasti Delay Systems Whose Discrete Components Have a Large State Space: A Two-Time-Scale Approach,” Journal of Mathematical Analysis and Applications, Vol. 368, No. 1, 2010, pp. 103-119.
 Y. Yang, J. Li and G. Chen, “Finite-Time Stability and Stabilization of Nonlinear Stochastic Hybrid Systems,” Journal of Mathematical Analysis and Applications, Vol. 356, No. 1, 2009, pp. 338-345.
 L. Zhao and F. Xi, “Explicit Conditions for Asymptotic Stability of Stochastic Linard-Type Equations with Markovian Switching,” Journal of Mathematical Analysis and Applications, Vol. 348, No. 1, 2008, pp. 267-273.
 L. Liu and Y. Shen, “The Asymptotic Stability and Exponential Stability of Nonlinear Stochastic Differential Systems with Markovian Switching and with Polynomial Growth,” Journal of Mathematical Analysis and Applications, Vol. 391, No. 1, 2012, pp. 323-334.
 F. Wu and S. Hu, “Suppression and Stabilisation of Noise,” International Journal of Control, Vol. 82, No. 11, 2009, pp. 2150-2157.
 L. Feng, Y. Shen and Z. Li, “Suppression of Functional System with Markovian Switching,” In: Lecture Notes in Computer Science 7664 of the 19th International Conference on Neural Information Processing, Springer, Doha, Qatar, 2012, pp. 460-466.